Facebook Pixel

Brown-ish discharge when i was suppose to get my period?

By June 5, 2014 - 8:40am
Rate This

I have bee in birth control for about 2 years now, since I've started, my periods tend to be shorter and lighter every now and then but other months will be regular. Last month it was normal but this month seems to be very different. i usually start my period the tuesday night of my "sugar pill" week and thats what i expected this month as well, except that now i seem to be having some kind of dark brown discharge. it has happened before where i have this kind of discharge at the end of my period but never in the begging and not for more than one day. I've been having this discharge since last night and seems to increasing a bit, its the brown discharge along with clots. Could i be pregnant? i did have unprotected sex. Should i visit my doctor? or continue my birth control as usual? also i seem to be having a yeast infection.

Add a Comment1 Comments

HERWriter Guide

Hi merp15

Thanks for your post! 

Anytime you have unprotected sex you run the risk of pregnancy.

I am not sure why you have having this discharge but I would advise you to take a pregnancy test to rule that out. 

Has this helped?


June 5, 2014 - 1:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.